PuSH - Publikationsserver des Helmholtz Zentrums München

Jordaan, K.* ; Toókos, F.

Mixed recurrence relations and interlacing of the zeros of some q-orthogonal polynomials from different sequences.

Acta Math. Hung. 128, 150-164 (2010)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
We use the generating functions of some q-orthogonal polynomials to obtain mixed recurrence relations involving polynomials with shifted parameter values. These relations are used to prove interlacing results for the zeros of Al-Salam-Chihara, continuous q-ultraspherical, q-Meixner-Pollaczek and q-Laguerre polynomials of the same or adjacent degree as one of the parameters is shifted by integer values or continuously within a certain range. Numerical examples are given to illustrate situations where the zeros do not interlace.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter q-orthogonal polynomial; Zero; Interlacing of zeros; Separation of zeros; Polynomial; Al-Salam-Chihara; Continuous q-ultraspherical; q-Meixner-Pollaczek; q-Laguerre
ISSN (print) / ISBN 0236-5294
e-ISSN 1588-2632
Quellenangaben Band: 128, Heft: 1-2, Seiten: 150-164 Artikelnummer: , Supplement: ,
Verlag Springer
Verlagsort Dordrecht, Netherlands
Begutachtungsstatus Peer reviewed